Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 26, NWS Salt Lake City, UT

August 2, 2010Emery County, Wayne County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 2, 2010, 7:49 PM MDT for Emery County, Wayne County, Utah. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2010, 7:49 PM MDT (01:49 UTC)
Expired
Aug 2, 2010, 10:08 PM MDT
In force
2 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Emery County, UT, Wayne County, UT

The radar

The Grand Junction radar (KGJX), 173 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 1.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2010-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2010-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KSLC 030149
FFWSLC
UTC015-055-030445-
/O.NEW.KSLC.FF.W.0026.100803T0149Z-100803T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
749 PM MDT MON AUG 2 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN EMERY COUNTY IN UTAH...
  EASTERN WAYNE COUNTY IN UTAH...

* UNTIL 1045 PM MDT

* AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTIES.

BRIEF BUT RATHER INTENSE RAINFALL WILL MOVE SOUTH THROUGH WARNED 
AREA THROUGH 900 PM. VERY HEAVY RUNOFF COULD DEVELOP IN THE NARROW 
CANYONS AND THROUGH DRY WASHES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...SEEK HIGHER GROUND IMMEDIATELY IF STORMS ARE IN 
YOUR AREA.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3815 10992 3816 11035 3873 11045 3872 11010
      3862 11003 3861 10998 3851 10999 3850 11004
      3845 11000 3844 11004 3841 11000 3838 11003
      3838 10997 3834 10997 3835 10994 3832 10996
      3823 10990

$$
2 follow-up statements
077 
WGUS75 KSLC 030323
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
923 PM MDT MON AUG 2 2010

UTC015-055-030445-
/O.CON.KSLC.FF.W.0026.000000T0000Z-100803T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-EMERY UT-
923 PM MDT MON AUG 2 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
SOUTHEASTERN EMERY AND EASTERN WAYNE COUNTIES...

AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT HEAVY RAIN HAS ENDED OVER THE FLASH FLOOD WARNED AREA.

HEAVY RAIN EARLIER THIS EVENING LIKELY HAS PRODUCED EXCESSIVE RUNOFF 
IN THE NARROW CANYONS AND DRY WASHES IN THE WARNED AREA. THESE HEAVY 
RUNOFFS MAY PERSIST THROUGH 1045 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...AND NARROW CANYONS THROUGH THE WARNED AREA.

&&

LAT...LON 3815 10992 3816 11035 3873 11045 3872 11010
      3862 11003 3861 10998 3851 10999 3850 11004
      3845 11000 3844 11004 3841 11000 3838 11003
      3838 10997 3834 10997 3835 10994 3832 10996
      3823 10990

$$
769 
WGUS75 KSLC 030408
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1008 PM MDT MON AUG 2 2010

UTC015-055-030416-
/O.CAN.KSLC.FF.W.0026.000000T0000Z-100803T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-EMERY UT-
1008 PM MDT MON AUG 2 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN EMERY
AND EASTERN WAYNE COUNTIES...

THUNDERSTORMS THAT BROUGHT HEAVY RAIN TO THE WARNED AREA HAVE ENDED.
RUNOFF FROM THESE EARLIER THUNDERSTORMS HAS LIKELY DIMINISHED IN THE 
SMALL STREAMS...NARROW CANYONS...AND DRY WASHES ACROSS THE WARNED 
AREA. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. 

LAT...LON 3815 10992 3816 11035 3873 11045 3872 11010
      3862 11003 3861 10998 3851 10999 3850 11004
      3845 11000 3844 11004 3841 11000 3838 11003
      3838 10997 3834 10997 3835 10994 3832 10996
      3823 10990

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:20 PM MDT, 4 hours 29 minutes earlier.

Area forecast discussion, Aug 2, 3:20 PM MDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
320 PM MDT MON AUG 2 2010

.SYNOPSIS...THE UPPER RIDGE CENTERED ACROSS THE SOUTHERN PLAINS WILL
MAINTAIN A VERY MOIST AIRMASS ACROSS SOUTHERN AND EASTERN UTAH
THROUGH WEDNESDAY.  DRIER AIR WILL CONTINUE TO FILTER INTO NORTHERN
AND WESTERN UTAH TONIGHT AND TUESDAY.  THE UPPER RIDGE WILL MOVE
WEST TO THE SOUTHERN ROCKIES BY THURSDAY...PUSHING DEEP LAYER
MOISTURE NORTHWARD THROUGH THE ENTIRE FORECAST AREA.

&&

.DISCUSSION...PRIMARY FORECAST CONCERN IS AGAIN THE POTENTIAL FOR
FLASH FLOODING.

WATER VAPOR LOOP SHOWS A WEAK UPPER LEVEL DISTURBANCE OVER EXTREME
SOUTHEAST UTAH.  A TROUGH OF LOW PRESSURE WAS OVER THE PACIFIC
NORTHWEST.  A VERY MOIST AIRMASS REMAINS IN PLACE OVER MUCH OF
FORECAST AREA...WITH PRECIPITABLE WATER VALUES APPROACHING AN INCH
AND A HALF OVER SOUTHEAST UTAH.  WATER VAPOR IMAGERY INDICATES DRIER
AIR ADVECTING INTO NORTHWEST UTAH.

GIVEN PLACEMENT OF UPPER DISTURBANCE AND DEEP MOISTURE...EAST AND
SOUTHEAST SECTIONS OF FORECAST AREA ARE OF GREATEST CONCERN FOR
FLASH FLOODING THROUGH THE EVENING HOURS.  AIRMASS WILL REMAIN
UNSTABLE INTO THE EVENING...WITH CAPES IN EXCESS OF 1000 J/KG OVER
CONCERN AREA. BASED ON MOISTURE IN PLACE AND STORM MOTION OF ONLY
AROUND 5 KNOTS...FLASH FLOOD WATCH WARRANTED FOR MUCH OF EASTERN AND
SOUTH CENTRAL UTAH.  THUS...HAVE EXPANDED FLASH FLOOD WATCH
NORTHWARD TO INCLUDE THE WASATCH PLATEAU...BOOK CLIFFS AND EASTERN
UINTA BASIN AREAS.

MOIST AIRMASS WILL REMAIN OVER SOUTHEAST CORNER OF FORECAST AREA ON
TUESDAY...BUT GIVEN ABSENCE OF ANY IDENTIFIABLE UPPER LEVEL
FORCING...WILL NOT ISSUE A FLASH FLOOD WATCH THIS PACKAGE...THOUGH
STILL EXPECTED SCATTERED CONVECTION.  FOR POINTS NORTH AND
WEST...EXPECT MAINLY ISOLATED CONVECTION IN HIGH TERRAIN AREAS.

WITH UPPER LEVEL RIDGE BUILDING NORTH AND WEST TO SOUTHERN
ROCKIES...EXPECT NORTHWARD PUSH OF MOISTURE TO BEGIN ON
WEDNESDAY...WITH A MOIST AIRMASS EXPECTED ACROSS ENTIRE FORECAST
AREA ON THURSDAY.  WITH UPPER LEVEL DISTURBANCE MOVING ACROSS REGION
THURSDAY AND THURSDAY NIGHT...THUNDERSTORMS WILL BE SCATTERED ABOUT
ENTIRE FORECAST AREA.

FOLLOWING LINGERING CONVECTIVE ACTIVITY ON FRIDAY...BOTH GFS AND
ECMWF SUGGEST DRYING THIS WEEKEND ACROSS FORECAST AREA...AS WEST TO
SOUTHWEST FLOW DEVELOPS.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGH THE TAF
PERIOD.  A NORTHWEST LAKE BREEZE WILL SHIFT TO SOUTHEAST DRAINAGE
WINDS BY 04Z.  THERE IS A 20 PERCENT CHANCE FOR A PERIOD OF
THUNDERSTORM INDUCED GUSTY AND ERRATIC WINDS BETWEEN 22Z AND 03Z.

&&

.FIRE WEATHER...DRIER AIR CONTINUES TO CREEP INTO THE FIRE DISTRICT
FROM THE WEST WHILE DEEP MOISTURE REMAINS IN PLACE OVER SOUTHERN AND
EASTERN UTAH. THIS DRIER AIR WILL CONTINUE MAKING ITS WAY INTO THE
STATE THROUGH TUESDAY AS THE FLOW ALOFT REMAINS MORE WESTERLY. AN
APPROACHING TROUGH WILL BRING THE FLOW AROUND TO THE
SOUTH...ALLOWING A MORE MOIST AIRMASS TO RAPIDLY RETURN BEGINNING
WEDNESDAY. WINDS MAY BECOME BREEZY THURSDAY AND FRIDAY AS THE TROUGH
GETS CLOSER TO THE AREA. A DRIER AIRMASS WILL MOVE IN BEHIND THE
TROUGH LATE THIS WEEKEND AND EARLY NEXT WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ010>013-020-021.
WY...NONE.

&&

AVIATION/PUBLIC...BARJENBRUCH
FIRE WEATHER...TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 2, 3:16 AM MDT, 16 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
316 AM MDT MON AUG 2 2010

UTZ001>016-019>021-517-518-WYZ021-031200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
316 AM MDT MON AUG 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS EAST CENTRAL AND
SOUTHEAST UTAH TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS THIS AREA TODAY. THESE STORMS WILL BE
SLOW MOVING AND CAPABLE OF PRODUCING VERY HEAVY WHICH MAY RESULT
IN FLASH FLOODING. SLOT CANYONS...SMALL STREAMS..AND NORMALLY DRY
WASHES MAY BE PARTICULARLY HAZARDOUS LOCATIONS TODAY. STORMS WILL
BE MORE ISOLATED ACROSS WESTERN AND NORTHERN UTAH. HOWEVER...SOME
OF THESE STORMS COULD PRODUCE WIND GUSTS IN EXCESS OF 50 MPH AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SOMEWHAT DRIER AIR WILL REMAIN IN PLACE ACROSS FAR WESTERN AND
NORTHERN UTAH TOMORROW ALTHOUGH ISOLATED THUNDERSTORMS ARE STILL
EXPECTED. DEEPER MOISTURE WILL REMAIN IN PLACE ACROSS THE EAST
CENTRAL AND SOUTHEAST PORTION OF THE STATE WITH SCATTERED
THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND EVENING EACH DAY.
SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAIN.

MOISTURE IS FORECAST TO SPREAD NORTH ACROSS THE STATE WEDNESDAY
INTO THURSDAY NIGHT...INCREASING THE THREAT FOR HEAVY RAINFALL
ACROSS THE REGION.

A DRIER AIRMASS IS EXPECTED FRIDAY THROUGH NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 2, 3:28 PM MDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
328 PM MDT MON AUG 2 2010

UTZ010-022215-
WASATCH PLATEAU/BOOK CLIFFS UT-
328 PM MDT MON AUG 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASATCH...
SOUTHWESTERN DUCHESNE AND EXTREME SOUTHEASTERN UTAH COUNTIES UNTIL
415 PM MDT...

AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF HELPER...OR 22 MILES
NORTHWEST OF PRICE...MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. VERY HEAVY
RAINFALL WILL ALSO ACCOMPANY THIS STORM...AND MAY CAUSE PONDING
ALONG HWY 6 NEAR SOLDIERS SUMMIT.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN UTAH COUNTY...
  RURAL SOUTHEASTERN WASATCH COUNTY...
  RURAL SOUTHWESTERN DUCHESNE COUNTY...

THIS STORM IS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4005 11076 3982 11073 3983 11112 3997 11111
TIME...MOT...LOC 2127Z 270DEG 8KT 3988 11102

HOSENFELD
Special weather statement, Aug 2, 4:04 PM MDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
404 PM MDT MON AUG 2 2010

UTZ012-013-022230-
CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-
404 PM MDT MON AUG 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CARBON AND
NORTHERN EMERY COUNTIES UNTIL 430 PM MDT...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF HUNTINGTON...OR 21 MILES SOUTH OF
PRICE.  THIS STORM WAS NEARLY STATIONARY.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   CLEVELAND AND  ELMO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3921 11066 3923 11093 3946 11095 3946 11093
      3945 11057
TIME...MOT...LOC 2204Z 192DEG 2KT 3929 11083
Local storm report, Aug 2, 4:38 PM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
438 PM MDT MON AUG 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FLASH FLOOD      CAPITOL REEF NP         38.28N 111.20W
08/02/2010                   WAYNE              UT   PARK/FOREST SRVC

            WATER WAS FLOWING OVER THE SCENIC DRIVE AND INTO GRAND
            WASH

&&

MT
Local storm report, Aug 2, 7:02 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
702 PM MDT MON AUG 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FUNNEL CLOUD     16 SW LOA               38.24N 111.85W
08/02/2010                   PIUTE              UT   PUBLIC

            FUNNEL CLOUD NEAR PARKER PEAK

&&

MCONGER

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 12:57 AM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 3, 3:48 AM MDTFlash Flood WatchSLC18 hr
Aug 3, 2:11 PM MDTFlash Flood WarningSLCEmery, Sevier, Wayne3 hr
Aug 3, 2:58 PM MDTFlash Flood WarningSLCGarfield3 hr
Aug 3, 3:13 PM MDTSpecial Weather StatementSLCEmery47 min
Aug 3, 3:43 PM MDTSevere Thunderstorm WarningSLCPiute, Sevier, Wayne32 min
Aug 3, 3:48 PM MDTAreal Flood AdvisorySLCPiute, Sevier3 hr
Aug 3, 4:16 PM MDTSevere Thunderstorm WarningSLCPiute, Wayne44 min
Aug 3, 4:32 PM MDTFlash Flood WarningSLCPiute, Wayne3 hr
Aug 3, 4:49 PM MDTSpecial Weather StatementSLCSevier41 min
Aug 3, 5:39 PM MDTFlash Flood WarningSLCEmery, Sevier, Wayne83 min
Aug 3, 5:40 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane50 min
Aug 3, 5:59 PM MDTFlash Flood WarningSLCSevier3 hr

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.